MathSciNet Relay Station
MathSciNet bibliographic data
MR377981 58E15 (90A15)
Wan, Y. H. Morse theory for two functions. Topology 14 (1975), no. 3, 217–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement